# SDR AALA20010487

- Difficulty date: March 15, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, PORTABLE EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
